The Arzelà-Ascoli theorem by means of ideal convergence

[ X ]

Tarih

2018

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

De Gruyter

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

In this paper, using the concept of ideal convergence, which extends the idea of ordinary convergence and statistical convergence, we are concerned with the I-uniform convergence and the I-pointwise convergence of sequences of functions defined on a set of real numbers D. We present the Arzelà-Ascoli theorem by means of ideal convergence and also the relationship between I-equicontinuity and I-continuity for a family of functions. © 2018 Walter de Gruyter GmbH, Berlin/Boston.

Açıklama

Anahtar Kelimeler

Classical Arzelà-Ascoli Theorem, Ideal Convergence, Pointwise and Uniform Convergence

Kaynak

Georgian Mathematical Journal

WoS Q Değeri

N/A

Scopus Q Değeri

Q2

Cilt

25

Sayı

3

Künye

Taş, E., Yurdakadim, T. (2018). The Arzelà–Ascoli theorem by means of ideal convergence. Georgian Mathematical Journal, 25(3), 475-479.